# SDR SWIA2019011545453

- Difficulty date: January 15, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 39,866 hours, 33,849 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE LEFT MAIN ON TAKEOFF. DIVERTED. EMERGENCY-DECLARED. GEAR CAME DOWN NORMALLY. (FLT 5137) CLOSED PSEU REPORTS "S20 FAR" INSPECTED LT MLG UPLOCK PROX SWITCH AS REQUIRED, FOUND GAP TO BE .056", ADJUSTED PROX SWITCH TO TARGET GAP TO .037" IAW AMM. FOUND LT UPLOCK ROLLER TO BE VERY STIFF, CLEANED AND FREED UP LT UPLOCK ROLLER AS REQUIRED. COMPLETED GEAR EXTENSION AND RETRACTION CHECKS WITH NO DISCREPANCIES NOTED, OPS CHECKS GOOD. AIRCRAFT OK FOR CONTINUED SERVICE.
